# SDR 2004FA0000911

- Difficulty date: November 25, 2004
- Submitted: November 25, 2004
- Operation: General aviation
- Aircraft: N77NT
- Make and model: Amd FALCON50MYST
- Aircraft serial: 77
- Aircraft time: 8,871 hours, 7,566 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 90G229
- Part serial: 1629
- Condition: Leaking
- Location: Nr 1 Hyd System
- Part time: 8,871 hours, 7,566 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF NR 1 HYDRAULICS.  INSPECTORS, FOUND HYDRAULIC NR 1 SYSTEM PRESSURE SWITCH LEAKING.  PRESSURE SWITCH, HYDRAULIC PUMP NR 1 AND NR 2 REPLACED.
